The application of data envelopment analysis and queuing models to large scale computer networks

Najmeh, Malekmohammadi and Zainuddin, Hishamuddin (2010) The application of data envelopment analysis and queuing models to large scale computer networks. International Journal of Industrial Mathematics, 2 (1). pp. 1-7. ISSN 2008-5621

Full text not available from this repository.

Abstract

This paper considers a technique for evaluating the operational efficiency of large-scale computer networks via data envelopment analysis and queuing models. The technique consists of two stages. In the second stage, a target DEA model is used which yield the advantages of the proposed technique over the previous one. Numerical illustration is provided to show the improvement of our aspect.

Item Type:Article
Keyword:Data envelopment analysis; Queuing models; Large scale problems.
Subject:Data envelopment analysis
Subject:Queuing theory
Subject:Computer networks
Faculty or Institute:Faculty of Science
Publisher:Science and Research Branch
ID Code:17013
Deposited By: Najwani Amir Sariffudin
Deposited On:13 Aug 2012 07:17
Last Modified:13 Aug 2012 07:17

Repository Staff Only: item control page

Document Download Statistics

This item has been downloaded for since 13 Aug 2012 07:17.

View statistics for "The application of data envelopment analysis and queuing models to large scale computer networks"


Universiti Putra Malaysia Institutional Repository

Universiti Putra Malaysia Institutional Repository is an on-line digital archive that serves as a central collection and storage of scientific information and research at the Universiti Putra Malaysia.

Currently, the collections deposited in the IR consists of Master and PhD theses, Master and PhD Project Report, Journal Articles, Journal Bulletins, Conference Papers, UPM News, Newspaper Cuttings, Patents and Inaugural Lectures.

As the policy of the university does not permit users to view thesis in full text, access is only given to the first 24 pages only.